Table of Contents
International Journal of Microwave Science and Technology
Volume 2015, Article ID 629797, 11 pages
http://dx.doi.org/10.1155/2015/629797
Research Article

Logarithmic Slots Antennas Using Substrate Integrated Waveguide

Department of Electronics and Communication Engineering, Charotar University of Science & Technology, Changa, Anand, Gujarat, India

Received 29 May 2015; Revised 24 August 2015; Accepted 13 September 2015

Academic Editor: Xianming Qing

Copyright © 2015 Jahnavi Kachhia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jahnavi Kachhia, Amit Patel, Alpesh Vala, Romil Patel, and Keyur Mahant, “Logarithmic Slots Antennas Using Substrate Integrated Waveguide,” International Journal of Microwave Science and Technology, vol. 2015, Article ID 629797, 11 pages, 2015. https://doi.org/10.1155/2015/629797.